Volume 16, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Rational algebraic $K$–theory of topological $K$–theory

Christian Ausoni and John Rognes

Geometry & Topology 16 (2012) 2037–2065
Abstract

We show that after rationalization there is a homotopy fiber sequence

BBU K(ku) K().

We interpret this as a correspondence between the virtual 2–vector bundles over a space X and their associated anomaly bundles over the free loop space X. We also rationally compute K(KU) by using the localization sequence, and K(MU) by a method that applies to all connective S–algebras.

Keywords
algebraic $K$–theory, rational homotopy, topological $K$–theory, bordism spectra, determinants
Mathematical Subject Classification 2000
Primary: 55N15
Secondary: 18F25, 19Lxx
References
Publication
Received: 10 June 2009
Accepted: 4 April 2012
Published: 3 September 2012
Proposed: John W Morgan
Seconded: Haynes Miller, Peter Teichner
Authors
Christian Ausoni
LAGA
Université Paris 13
Sorbonne Paris Cité
F-93430
Villetaneuse
France
http://www.math.univ-paris13.fr/~ausoni/
John Rognes
Department of Mathematics
University of Oslo
Box 1053 Blindern
0316 Oslo
Norway
http://folk.uio.no/rognes/home.html